К обобщению одной теоремы Харди-Литтльвуда
Keywords:
-Abstract
-
References
G. Hardy and I. Littlewood, Tauberian theorems concerhing power : series and Dirichlet’s series whose coeficients are positive, Proc. bond. Math. Soc. (2), 13 (19-13), 174—191.
Г. Харди, Расходящиеся ряды, 1951.
M. П. Щеглов, К обобщению теорем Таубера, Мат. сб., т. 28(70); 2 (1951), 245—282.
А. Зигмунд, Тригонометрические ряды, М.—Л., 1939.
Downloads
Published
04.08.1953
Issue
Section
Research articles
How to Cite
Щеглов, М. П. “К обобщению одной теоремы Харди-Литтльвуда”. Ukrains’kyi Matematychnyi Zhurnal, vol. 5, no. 3, Aug. 1953, pp. 299-03, https://umj.imath.kiev.ua/index.php/umj/article/view/7735.